No Cover Image

Journal article 722 views

Semi-classical states for the Choquard equation

Vitaly Moroz Orcid Logo, Jean Van Schaftingen

Calculus of Variations and Partial Differential Equations, Volume: 52, Issue: 1-2, Pages: 199 - 235

Swansea University Author: Vitaly Moroz Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1007/s00526-014-0709-x

Published in: Calculus of Variations and Partial Differential Equations
Published: 2015
URI: https://cronfa.swan.ac.uk/Record/cronfa19680
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1-2
Start Page: 199
End Page: 235